# SDR 2006UALA01359

- Difficulty date: July 8, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 50,708 hours, 18,551 cycles
- Engine: Pwa PW2037
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE CREW RECEIVED A LEADING EDGE SLAT DISAGREE MESSAGE.
